# SDR LR7A04200

- Difficulty date: November 10, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 47,332 hours, 21,740 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200 FOUND FS 1078 HORIZONTAL STAB LOWER SKIN CRACKED 1.5 INCH SPANWISE AT RBL 46, WL 223.  REPAIRED IAW SRM SMP 583 55-20-06. LP 15658, GMM133 ITEM M3.
